Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Search the Community

7 results for tags: antidepressants

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Category

  • About Acne
    • What Is Acne
    • Body Acne
    • Cystic Acne
    • Diet
    • Hormones
    • Lifestyle Habits
    • Adult Acne
    • For Males
    • For Females
    • Makeup
    • Oily Skin
  • Acne Treatments
    • The Acne.org Regimen
    • Prescription Treatments
    • Over The Counter Treatments
    • Body Acne Treatments
    • Natural/Household Treatments
    • Light Therapy
    • Chemical Peels
    • Laser Therapy
    • Blackhead Treatments
    • Scar Treatments
    • Hyperpigmentation Treatments
    • Esthetician Treatments
    • Oily Skin Treatments

Forums

  • Welcome
    • Announcements and feedback
  • The Acne.org Regimen
    • The Acne.org Regimen
    • Acne.org products
  • Acne and its treatments
    • General acne discussion
    • Over-the-counter acne medications and products
    • Prescription acne medications
    • Other acne treatments
    • Scar treatments
    • Hyperpigmentation - red/dark marks
  • Personal anti-acne logs
    • Personal logs
  • Lifestyle
    • Diet & holistic health
    • Emotional and psychological effects of acne
    • Cosmetics & grooming
    • Skin picking
    • Shaving
  • Acne Specifics
    • Back/Body/Neck acne
    • Hormonal acne
    • Adult acne
    • Oily skin
    • Rosacea & facial redness
  • Other forums
    • The lounge

Blogs

Categories

  • Over-the-counter treatments
    • All-over treatments
    • Spot treatments
  • Prescription treatments
    • Topical
    • Oral
  • Other treatments
    • Nutrition/Holistic
    • Household/Natural
    • Vitamins/Supplements
    • Chemical peels
    • Laser
    • Light
    • Heat
  • Cleansers/Washes
    • Liquid
    • Bar
    • Cream
    • Pads/Wipes
    • Exfoliating
    • Makeup removers
    • Cleansing devices
  • Moisturizers
    • Dry/Sensitive
    • Oily skin
    • Tinted
    • Anti-aging
    • With SPF
  • Makeup
    • Foundation
    • Powder
    • Blush/Bronzer
    • Concealer
    • Primer
    • BB/CC creams
    • Mattifiers
    • Makeup tools
  • Sunscreens
    • SPF 4-14
    • SPF 15-29
    • SPF 30+
  • Razors/Shaving
    • Razors and cartidges
    • Electric razors
    • Shaving foam/cream/gel/oil
    • Aftershave balm/gel
  • Scar treatments
    • Medical
    • Over-the-counter
  • Misc.
    • Lip balm
    • Oil-absorbing

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Joined

  • Start

    End


Group


Location


Interests

Found 7 results

  1. Hey everyone! I'm new to the forums... My name is Stephanie and I'm 21 years old. I've been suffering with acne for many years now, but it seems to have gotten worse when I started taking the antidepressant Citalopram, more commonly known as Celexa. I know that acne is one of the less common side effects of the medication but my god it's bad... There are little red bumps all over my forehead (that's mainly where I'm getting them now) and constant flare ups on the rest of my face. I'm also gettin
  2. Hi, I have suffered from moderate to severe acne since I was about 16 and am now 21. I have taken doxycycline pills, benzoyl peroxide cream (which I still use on occasion- I am unsure whether it actually helps or is irritating and drying out my skin too much) and now take anti-androgens. I have taken antidepressants for about a year until recently as well. Since January, I have pretty much eliminated dairy products from my diet as I've heard multiple times that it is good for acne. My skin h
  3. Hello everyone. It's a long time since I posted on here because I've been struggling so much with my mental health recently and am only just regaining any short periods of clarity and stability. But I felt that I had to post about my experiences with my skin and antidepressants in case it stops any of you going through the same horrific experience I did. Last Easter I finally admitted that I needed help with my depression and started taking antidepressants for the first time in order to
  4. gkitten25

    Week 2/3

    Just starting my third week anti depressant free and think have started improving greatly from a side effects point of view. The nausea and dizzy spells are pretty much gone, I get the odd wave of dizziness every now again but now constant like the first week. I do still have a touch of nausea occasionally if I am eating something but then that might be un related. My emotions have also stabilised a bit more, I was all over the place at the end of my first week, crying one minute at something
  5. Hi guys! I'm trying to solve one big acne mystery. I've been suffering from acne almost 10 years now (I am 23 years old now) and I have tried many things but nothing has helped. Over those years I have eliminated foods that are breaking me out like dairy, sugar(chocolate, sodas, sweets etc.), fried foods, potato chips, nuts, citrus fruit and processed meat (ham, salami...). These are foods that definitely worsen my skin condition. I have even tried for some time vegeterian diet as well as glut
  6. gkitten25

    Week 1

    Hey guys, so I know this is slightly off topic, but let me explain. I first started taking anti depressants about a year and a half ago as a result of severe depression which was brought on by my acne. A particularly bad and prolonged breakout altered how I perceived myself and how I dealt with my image and the world around me, there were times I can honestly say I wanted to die. I knew this wasn't normal thinking and after some trial and error I final settle on a 50mg daily dosage of Sertral
  7. Help!!!!! Hello all, Long story short I had mild acne since I was 12 and then a combination of prescription meds for depression and using SA produced horrible cysts and scars all over my face. Going off ALL meds has improved my skin significantly but i still have breakouts and also have scars (I'm mid 20's now). I have been to many derms and tried everything they suggested with no or worse results but accutane, which I refuse to do since taking vitamin a by itself started to make my hair fal
×